# SDR DALA2025070805087

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1064946) CORROSION ON FLOOR BEAM STA 986.5 BTW RBL 31 TO RBL 39, ON PREVIOUS REPAIR RBL 39 TO RBL 47 , AT PAX CABIN FLOOR STRUCTURE. FLOOR BEAM STA 986.5 BTW RBL 31 TO RBL 47 WAS REPAIRED PERMANTLY PER ERA 464736-14MA REV. A.
